# SDR SWAA2022012800861

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 60,436 hours, 35,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP CRACKED. / REMOVED AND REPLACED CARGO DOOR STOP PER SIP
